# SDR SWAA2023062953939

- Difficulty date: May 30, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BS 927 UPPER AREA RBL 45.5 AT AFT CARGO COMPARTMENT 2023-360072<[01] PERFORMED PERMANENT REPAIR ON ANGLE ON BS927 TO UPPER AREA RBL 45.5 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW;[02] REJECTED INSTALLATION STEP DUE TO ANGLE FOUND BENT BTW BS927 AND BS947 RBL 45.5 AT AFT CARGO COMPARTMENT.;[03] REJECTED INSTALLATION STEP DUE TO ANGLE FOUND BENT BTW BS927 AND BS947 RBL 45.5 AT AFT CARGO COMPARTMENT SEE TTG8Q00LTBZG.;[04] CORRECTED STEP 1 PERFORMED PERMANENT REPAIR ON ANGLE ON BS927 TO UPPER AREA RBL 45.5 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON ANGLE ON BS927 TO UPPER AREA RBL 45.5 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW.
